# SDR AALA20020518

- Difficulty date: April 22, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FROM FIRST CLASS TO MID CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT ROW 9.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
